Alert archive / Missouri / Flash Flood Warnings in 2022

Flash Flood Warning 28, NWS St. Louis, MO

August 3, 2022Saint Louis County, City of Saint Louis, Missouri

NWS St. Louis, MO issued this flash flood warning at Aug 3, 2022, 10:25 PM CDT for Saint Louis County, City of Saint Louis, Missouri. It was in force for 4 hr. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 3, 2022, 10:25 PM CDT (03:25 UTC)
Expired
Aug 4, 2022, 2:30 AM CDT
In force
4 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties City of Saint Louis, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 31 km from the middle of the area, began a volume at 03:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 3, 10:25 PM CDTFLASH FLOOD2 Ese Maryland Heights, MOSTANDING WATER WITH RESCUE OF AN OCCUPANT FROM A VEHICLE STRANDED IN THE WATER AT INTERSECTION OF FEE FEE ROAD AND GRISSOM DRIVE.
Aug 3, 10:35 PM CDTFLASH FLOODHazelwood, MOWATER RESCUE FOR A VEHICLE STRANDED IN WATER ON LINDBERGH NEAR CANDLE LIGHT LANE.
Aug 3, 10:51 PM CDTHEAVY RAIN 2Crestwood, MO2 INCHES IN 23 MINUTES.
Aug 3, 11:00 PM CDTFLASH FLOOD1 Ne Frontenac, MOWATER RESCUE FROM A VEHICLE STRANDED IN WATER ON SOUTHBOUND LINDBERGH BLVD NEAR INTERSECTION WITH CLAYTON TERRACE.
Aug 3, 11:00 PM CDTHEAVY RAIN 2.331 S Fenton, MOFELL IN JUST ONE HOUR NEAR HWY 141 AND HWY 30.
Aug 3, 11:10 PM CDTHEAVY RAIN 2.46Saint Ann, MO2.46 INCHES HAS FALLEN IN THE PAST HOUR IN ST. ANN.
Aug 3, 11:27 PM CDTHEAVY RAIN 2.51 E Affton, MO
Aug 3, 11:30 PM CDTFLASH FLOOD3 N Creve Coeur, MOVIDEO ON SOCIAL MEDIA OF HIGH FLOWING WATER OVER SHUETZ RD WITH ROAD IMPASSIBLE.
Aug 3, 11:35 PM CDTHEAVY RAIN 1.752 W Saint Louis, MO1 HOUR RAINFALL FROM 1015 TO 1115 PM.
Aug 3, 11:35 PM CDTHEAVY RAIN 2.951 Sw Fenton, MO
Aug 3, 11:36 PM CDTFLASH FLOOD1 S Fenton, MO
Aug 3, 11:36 PM CDTFLASH FLOOD1 Wsw Fenton, MOREPORT FROM MPING: STREET/ROAD FLOODING; STREET/ROAD CLOSED; VEHICLES STRANDED.
Aug 4, 12:39 AM CDTHEAVY RAIN 3.681 S Fenton, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 3.4 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2022-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1198 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2022-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1198 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
1221 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted.

011 
WGUS53 KLSX 040325
FFWLSX
MOC189-510-040730-
/O.NEW.KLSX.FF.W.0028.220804T0325Z-220804T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service St Louis MO
1025 PM CDT Wed Aug 3 2022

The National Weather Service in St Louis has issued a

* Flash Flood Warning for...
  Saint Louis County in east central Missouri...
  Saint Louis City in east central Missouri...

* Until 230 AM CDT.

* At 1025 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. The expected rainfall rate is 1 
  to 2 inches in less than 1 hour. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  St. Louis, St. Charles, Florissant, Chesterfield, Wildwood, 
  University City, Ballwin, Kirkwood, Maryland Heights, Hazelwood, 
  Webster Groves, Ferguson, Manchester, Creve Coeur, Overland, 
  Clayton, Cahokia, Jennings, St. Ann and Crestwood.

This includes the following State Parks...
	Scott Joplin Historic Site and Castlewood State Park.

This includes the following highways...
	Interstate 70 in Missouri near exit 231.
	Interstate 44 in Missouri between exits 272 and 277.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3852 9026 3851 9036 3852 9066 3868 9057
      3869 9054 3873 9053 3876 9049 3883 9044
      3882 9037 3884 9035 3881 9012 3877 9017
      3873 9021 3870 9021 3867 9018 3863 9018
      3860 9019 3858 9022

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

Kimble
3 follow-up statements
690 
WGUS73 KLSX 040345
FFSLSX

Flash Flood Statement
National Weather Service St Louis MO
1045 PM CDT Wed Aug 3 2022

MOC189-510-040730-
/O.CON.KLSX.FF.W.0028.000000T0000Z-220804T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Saint Louis MO-Saint Louis City MO-
1045 PM CDT Wed Aug 3 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM CDT THURSDAY 
FOR SAINT LOUIS COUNTY AND THE SAINT LOUIS CITY...

At 1045 PM CDT, local law enforcement reported thunderstorms 
producing flash flooding in Creve Coeur and Maryland Heights. The 
expected rainfall rate is 1 to 3 inches in 1 hour. Flash flooding is 
ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Law enforcement reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  St. Louis, St. Charles, Florissant, Chesterfield, Wildwood, 
  University City, Ballwin, Kirkwood, Maryland Heights, Hazelwood, 
  Webster Groves, Ferguson, Manchester, Creve Coeur, Overland, 
  Clayton, Cahokia, Jennings, St. Ann and Crestwood.

This includes the following State Parks...
	Scott Joplin Historic Site and Castlewood State Park.

This includes the following highways...
	Interstate 70 in Missouri near exit 231.
	Interstate 44 in Missouri between exits 269 and 277.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3852 9026 3851 9036 3852 9066 3868 9057
      3869 9054 3873 9053 3876 9049 3883 9044
      3882 9037 3884 9035 3881 9012 3877 9017
      3873 9021 3870 9021 3867 9018 3863 9018
      3860 9019 3858 9022

FLASH FLOOD...OBSERVED
EXPECTED RAINFALL RATE...1-3 INCHES IN 1 HOUR

$$

Kimble
778 
WGUS73 KLSX 040431
FFSLSX

Flash Flood Statement
National Weather Service St Louis MO
1131 PM CDT Wed Aug 3 2022

MOC189-510-040730-
/O.CON.KLSX.FF.W.0028.000000T0000Z-220804T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Saint Louis MO-Saint Louis City MO-
1131 PM CDT Wed Aug 3 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM CDT THURSDAY 
FOR SAINT LOUIS COUNTY AND THE SAINT LOUIS CITY...

At 1131 PM CDT, local law enforcement reported thunderstorms 
producing flash flooding in multiple areas of St Louis County 
including stranded motorists. Between 1 and 3 inches of rain have 
fallen. Although rain has decreased in intensity, additional 
rainfall is expected soon with additional amounts up to 1 inch 
possible in the warned area. Flash flooding is already occurring.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Law enforcement reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  St. Louis, St. Charles, Florissant, Chesterfield, Wildwood, 
  University City, Ballwin, Kirkwood, Maryland Heights, Hazelwood, 
  Webster Groves, Ferguson, Manchester, Creve Coeur, Overland, 
  Clayton, Cahokia, Jennings, St. Ann and Crestwood.

This includes the following State Parks...
	Scott Joplin Historic Site and Castlewood State Park.

This includes the following highways...
	Interstate 70 in Missouri near exit 231.
	Interstate 44 in Missouri between exits 269 and 277.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3852 9026 3851 9036 3852 9066 3868 9057
      3869 9054 3873 9053 3876 9049 3883 9044
      3882 9037 3884 9035 3881 9012 3877 9017
      3873 9021 3870 9021 3867 9018 3863 9018
      3860 9019 3858 9022

FLASH FLOOD...OBSERVED

$$

Kimble
177 
WGUS73 KLSX 040733
FFSLSX

Flash Flood Statement
National Weather Service St Louis MO
233 AM CDT Thu Aug 4 2022

MOC189-510-040743-
/O.EXP.KLSX.FF.W.0028.000000T0000Z-220804T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Saint Louis MO-Saint Louis City MO-
233 AM CDT Thu Aug 4 2022

...FLASH FLOOD WARNING HAS EXPIRED FOR SAINT LOUIS COUNTY AND THE 
SAINT LOUIS CITY...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.


LAT...LON 3852 9026 3851 9036 3852 9066 3868 9057
      3869 9054 3873 9053 3876 9049 3883 9044
      3882 9037 3884 9035 3881 9012 3877 9017
      3873 9021 3870 9021 3867 9018 3863 9018
      3860 9019 3858 9022

$$

Britt

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Aug 3, 7:23 PM CDT, 3 hours 2 minutes earlier.

Area forecast discussion, Aug 3, 7:23 PM CDT, 3 hours 2 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
723 PM CDT Wed Aug 3 2022

.SHORT TERM...  (Through Late Thursday Night)
Issued at 322 PM CDT Wed Aug 3 2022

Key Messages:

1) While dangerous heat indexes will persist for another few hours
in some areas, the primary concern the rest of the night will be
widespread showers and thunderstorms, which will move slowly
through the area between now and mid morning tomorrow. The primary
hazards associated with this storms are expected to be occasional
damaging wind gusts and localized flash flooding.

As of 2:30 PM, numerous thunderstorms developed across parts of
eastern Missouri and west-central Illinois, with early afternoon
convective initiation triggered by a combination of strong surface
heating ahead of a surging outflow boundary. These storms are
developing within a strongly unstable environment, featuring
MLCAPE values ranging from 2500 to as much as 4000 J/kg and
largely driven by the very warm and humid boundary layer. On the
other hand, bulk shear values are rather weak where these storms
have developed, likely less than 25kt from 0-6km. Given these
general parameters, thunderstorms in this initial round will
likely struggle to become organized, and will likely remain as
semi-discrete clusters until cold pool interactions potentially
drive upscale growth into a more linear complex. However, there
are some suggestions that these storms may be capable of producing
severe downbursts, including very high DCAPE and Microburst
Composite values. As such, a Severe Thunderstorm Watch as been
issued for a large portion of the area this afternoon through 8 PM
this evening. Aside from damaging wind gusts, occasional large
hail is also possible, along with bursts of very heavy rain rates.

As the evening progresses, storms will likely continue to grow
upscale, with perhaps additional rounds of thunderstorms developing
upstream from this initial activity. While storm motions will
largely be west to east, the larger region of thunderstorm activity
will spread southward slowly as it grows in coverage. As this
occurs, the primary hazard is expected to transition from a damaging
wind threat to a heavy rain and flash flooding threat, as storms
will likely continue to be extremely efficient rain producers even
if they loose a bit of strength in terms of wind gusts. Warm cloud
depths of around 4.5km, anomalously high precipitable water values
of 2 to 2.5 inches, and Corfidi vector orientations that support
westward back-building will all enhance the potential for locally
heavy rain, both in terms of instantaneous rates (2+" inches per
hour at times) and potential training of storms. As such, a broad
area of 1 to 3 inch rain accumulations is likely, with locally
higher amounts of 3 to 6 inches possible as well. The most
consistent signal for the heaviest rain totals has been across the
Ozarks region, but more recent trends suggest that these locally
higher amounts will be possible farther north across areas like
south-central Illinois and even potentially the St. Louis metro
area. While some of these areas could still use more rain to
alleviate drought conditions and should be receptive to water, other
areas have seen copious rainfall over the last several days. The
latter may pose an increased risk of flash flooding should storms
move over these areas.

In any case, convection will slowly spread south to southeast
through the overnight hours, and gradually taper off during the
early to mid morning tomorrow. Meanwhile, a weak cold front will
shift into the area from the north and stall tomorrow, providing
some modest heat relief. While this will be enough to bring
temperatures down to near normal values, the front will stall
somewhere north of the I-70 line, leaving in place a modified but
still rather humid airmass. As such, afternoon heating tomorrow may
be enough to generate a few more afternoon thunderstorms, likely
much weaker and more scattered in nature given the weakly sheared
environment and lack of a major forcing mechanism.

BRC

.LONG TERM...  (Friday through Next Wednesday)
Issued at 322 PM CDT Wed Aug 3 2022

On Friday and Saturday, an upper level ridge is expected to slowly
amplify and nudge eastward into the Mississippi Valley region,
prompting a gradual warming and drying trend. While a few isolated
showers will again be possible Friday afternoon, most likely across
parts of southwest Illinois, by Saturday precipitation chances will
likely shift to the east of the area. But while we will finally lose
the potential for additional noteworthy precipitation, the tradeoff
is likely to be another round of heat and humidity Saturday and
Sunday afternoons, with heat index values likely to climb above 100
degrees on both days yet again.

Sunday night and beyond, confidence is increasing that another cold
front will sink into the area as a shortwave moves through the Great
Lakes region. While there remain timing uncertainties, ensemble
guidance has increasingly indicated that we will likely return to a
convectively active period early next week. While there remains
considerable variability among members, a majority now support
widespread rainfall between Monday night and Tuesday as this
boundary sinks into the area. This pattern also suggests a cooling
trend overall, although ensemble temperature forecast spreads
increase dramatically Monday and beyond, reflecting the high degree
of variation in the passage and strength of the cold front.

BRC

&&

.AVIATION...  (For the 00z TAFs through 00z Thursday Evening)
Issued at 716 PM CDT Wed Aug 3 2022

While most local terminals have reached a lull in convective
activity at the start of the 00Z TAf period, although scattered
showers continue to move through the area. However, redeveloping
thunderstorms are expected during the late evening and early
overnight hours. Confidence is somewhat lower now that local
terminals will be impacted by this second round of storms, but
chances are high enough for mention at COU/JEF and the St. Louis
area terminals. Ceiling and visibility reductions are the most
likely hazards with these storms, along with erratic wind gusts,
should they impact any terminal directly. Showers should move
south and east of the area during the morning hours Thursday.

Widely scattered showers and a few thunderstorms may also develop
in the vicinity of St. Louis tomorrow afternoon, but confidence is
low regarding timing and coverage.

&&

.PRELIMINARY POINT TEMPS/POPS...
Saint Louis     73  86  73  89 /  70  10  10  30
Quincy          72  86  70  87 /  30   5   5   5
Columbia        72  90  71  92 /  60   5   5   5
Jefferson City  73  90  72  93 /  70   5   5  10
Salem           72  83  72  86 /  80  30  20  40
Farmington      71  85  70  89 /  90  40  20  40

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch until 7 AM CDT Thursday for Cole MO-Franklin MO-
     Gasconade MO-Moniteau MO-Osage MO-Saint Charles MO-Saint
     Louis City MO-Saint Louis MO-Warren MO.

     Flood Watch through Thursday morning for Crawford MO-Iron MO-
     Jefferson MO-Madison MO-Reynolds MO-Saint Francois MO-
     Sainte Genevieve MO-Washington MO.

IL...Flood Watch until 7 AM CDT Thursday for Greene IL-Jersey IL-
     Macoupin IL-Madison IL-Montgomery IL.

     Flood Watch through Thursday morning for Bond IL-Clinton IL-
     Fayette IL-Marion IL-Monroe IL-Randolph IL-Saint Clair-
     Washington IL.

&&

WFO LSX
Hazardous weather outlook, Aug 3, 9:04 PM CDT, 1 hour 21 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
904 PM CDT Wed Aug 3 2022

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-050215-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
904 PM CDT Wed Aug 3 2022

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Thunderstorms are expected overnight tonight. Heavy rainfall is
possible with the storms overnight, mainly across parts of southeast
Missouri and southwest Illinois. For more information, please see the
flash flood watch product.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The chance for isolated thunderstorms continues Thursday through
Friday, and returns again on late Sunday through Tuesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report any flooding to the
National Weather Service.

Gosselin

In the hours before

Local storm report, Aug 3, 6:31 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
631 PM CDT WED AUG 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     DE SOTO                 38.14N 90.56W
08/03/2022                   JEFFERSON          MO   PUBLIC

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
            DE SOTO. LARGE TREE BRANCHES BLOWN DOWN
            AROUND TOWN. VIA FACEBOOK POST WITH PICTURE.

&&

MAB
Local storm report, Aug 3, 6:34 PM CDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
634 PM CDT WED AUG 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     TSTM WND DMG     NEW BADEN               38.54N 89.70W
08/03/2022                   CLINTON            IL   TRAINED SPOTTER

            LARGE TREE SNAPPED OFF AT GROUND.

&&

MAB
Local storm report, Aug 3, 6:37 PM CDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
637 PM CDT WED AUG 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND DMG     VALLES MILL             38.04N 90.50W
08/03/2022                   JEFFERSON          MO   PUBLIC

            TREE BLOWN OVER ONTO HWY V JUST NORTHWEST OF
            TOWN. VIA TWITTER WITH PICTURE.

&&

MAB
Local storm report, Aug 3, 7:36 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
736 PM CDT WED AUG 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     TSTM WND DMG     2 ESE TROY              38.72N 89.87W
08/03/2022                   MADISON            IL   BROADCAST MEDIA

            LARGE TREE LIMBS DOWN, A FEW SNAPPED TREES,
            TREE ON CAR.

&&
Local storm report, Aug 3, 7:49 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
749 PM CDT WED AUG 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 PM     TSTM WND DMG     2 W MARTHASVILLE        38.63N 91.09W
08/03/2022                   WARREN             MO   EMERGENCY MNGR

            SEVERAL TREES BLOWN DOWN ONTO HWY 94.

0324 PM     TSTM WND DMG     4 W WHITE OAK           39.50N 89.65W
08/03/2022                   MONTGOMERY         IL   LAW ENFORCEMENT

            ROAD SIGN BLOWN OVER NEAR NORTH BOUND LANES
            OF I-55 ABOUT 4 MILES NORTH OF FARMERSVILLE.

0325 PM     TSTM WND DMG     1 NE FARMERSVILLE       39.45N 89.64W
08/03/2022                   MONTGOMERY         IL   BROADCAST MEDIA

            SEMI TRUCK BLOWN OVER ON I-55 NEAR
            FARMERSVILLE.

0330 PM     TSTM WND DMG     SAINT ANN               38.73N 90.38W
08/03/2022                   ST. LOUIS          MO   LAW ENFORCEMENT

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
            SAINT ANN. LARGE TREE UPROOTED IN TOWN.

0332 PM     TSTM WND DMG     2 SW ALTON              38.89N 90.18W
08/03/2022                   MADISON            IL   BROADCAST MEDIA

            MULTIPLE TREES DOWN ON 4TH AND HENRY
            STREETS.

0336 PM     TSTM WND DMG     3 N FLORISSANT          38.84N 90.33W
08/03/2022                   ST. LOUIS          MO   PUBLIC

            REPORT FROM MPING: TREE LIMBS BROKEN;
            SHINGLES BLOWN OFF.

0342 PM     TSTM WND DMG     1 E BLACK JACK          38.80N 90.24W
08/03/2022                   ST. LOUIS          MO   PUBLIC

            REPORT FROM MPING: TREE LIMBS BROKEN.

0343 PM     HAIL             1 E BLACK JACK          38.80N 90.24W
08/03/2022  E1.00 INCH       ST. LOUIS          MO   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0355 PM     FLOOD            2 NNE HOLSTEIN          38.68N 91.16W
08/03/2022                   WARREN             MO   EMERGENCY MNGR

            2 CREEKS OVERFLOWING IN THIS AREA.

0355 PM     FLOOD            3 ENE HOLSTEIN          38.67N 91.13W
08/03/2022                   WARREN             MO   EMERGENCY MNGR

            WATER OVER ROAD REPORTED. NOT REPORTED HOW
            DEEP.

0425 PM     TSTM WND DMG     3 NE ELSAH              39.00N 90.31W
08/03/2022                   JERSEY             IL   LAW ENFORCEMENT

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
            ELSAH. CORRECTS PREVIOUS TSTM WND DMG REPORT
            FROM ELSAH. MULTIPLE TREES DOWN IN AREA.

0428 PM     HAIL             2 WSW ALTON             38.89N 90.18W
08/03/2022  E0.70 INCH       MADISON            IL   TRAINED SPOTTER

            DIME SIZED HAIL FALLING CURRENTLY.

0428 PM     HAIL             JERSEYVILLE             39.12N 90.33W
08/03/2022  E0.70 INCH       JERSEY             IL   LAW ENFORCEMENT

            DIME SIZED HAIL CURRENTLY FALLING IN TOWN.

0440 PM     HAIL             2 WSW ALTON             38.90N 90.19W
08/03/2022  E0.88 INCH       MADISON            IL   AMATEUR RADIO

            PEA TO NICKEL SIZE HAIL AT BLUFF STREET AND
            STATE STREET.

0447 PM     HEAVY RAIN       2 WSW ALTON             38.89N 90.18W
08/03/2022  E1.00 INCH       MADISON            IL   TRAINED SPOTTER

            1 INCH FELL IN 1 HOUR IN DOWNTOWN ALTON
            ENDING AT 4:47 PM.

0453 PM     TSTM WND GST     1 WSW LITCHFIELD        39.17N 89.67W
08/03/2022  M76 MPH          MONTGOMERY         IL   AWOS

            MEASURED 66 KTS AT K3LF AWOS.

0455 PM     TSTM WND DMG     LITCHFIELD              39.18N 89.66W
08/03/2022                   MONTGOMERY         IL   BROADCAST MEDIA

            MULTIPLE POWER LINES DOWN THROUGHOUT THE
            CITY.

0455 PM     TSTM WND DMG     2 ENE GRANITE CITY      38.73N 90.11W
08/03/2022                   MADISON            IL   PUBLIC

            LARGE TREE BRANCHES DOWN.

0456 PM     TSTM WND DMG     LITCHFIELD              39.18N 89.65W
08/03/2022                   MONTGOMERY         IL   PUBLIC

            REPORT FROM MPING: TREE LIMBS BROKEN.

0508 PM     TSTM WND DMG     GLEN CARBON             38.77N 89.97W
08/03/2022                   MADISON            IL   BROADCAST MEDIA

            NUMEROUS TREES, TREE LIMBS AND POWER LINES
            BLOWN DOWN, SOME OF WHICH WERE BLOCKING
            ROADS IN THE OAKDALE LAKE DRIVE AREA.

0514 PM     TSTM WND DMG     2 ENE GLEN CARBON       38.77N 89.94W
08/03/2022                   MADISON            IL   AMATEUR RADIO

            3-4 INCH DIAMETER TREE LIMBS DOWN.

0519 PM     TSTM WND DMG     2 WSW GLEN CARBON       38.75N 90.01W
08/03/2022                   MADISON            IL   PUBLIC

            REPORT FROM MPING: TREE LIMBS BROKEN.

0520 PM     TSTM WND DMG     DE SOTO                 38.14N 90.56W
08/03/2022                   JEFFERSON          MO   PUBLIC

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
            DE SOTO. LARGE TREE BRANCHES BLOWN DOWN
            AROUND TOWN. VIA FACEBOOK POST WITH PICTURE.

0523 PM     TSTM WND DMG     2 ESE TROY              38.72N 89.87W
08/03/2022                   MADISON            IL   BROADCAST MEDIA

            LARGE TREE LIMBS DOWN, A FEW SNAPPED TREES,
            TREE ON CAR.

0535 PM     TSTM WND DMG     VALLES MILL             38.04N 90.50W
08/03/2022                   JEFFERSON          MO   PUBLIC

            TREE BLOWN OVER ONTO HWY V JUST NORTHWEST OF
            TOWN. VIA TWITTER WITH PICTURE.

0540 PM     TSTM WND GST     SCOTT AFB               38.54N 89.85W
08/03/2022  M62 MPH          ST. CLAIR          IL   AWOS

            MEASURED - KBLV AWOS.

0602 PM     TSTM WND DMG     NEW BADEN               38.54N 89.70W
08/03/2022                   CLINTON            IL   TRAINED SPOTTER

            LARGE TREE SNAPPED OFF AT GROUND.

0610 PM     TSTM WND DMG     AVISTON                 38.61N 89.61W
08/03/2022                   CLINTON            IL   TRAINED SPOTTER

            3IN TREE LIMBS DOWN IN AVISTON. TIME
            REPORTED VIA SPOTTER AND CONFIRMED ON RADAR.

&&
Local storm report, Aug 3, 8:01 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
801 PM CDT WED AUG 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND DMG     1 WNW ALTON             38.91N 90.16W
08/03/2022                   MADISON            IL   BROADCAST MEDIA

            TREE FELL ON A HOUSE.

&&

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 10:02 PM CDTAreal Flood AdvisoryLSXSaint Charles, Saint Louis, City of Saint Louis3 hr
Aug 3, 10:20 PM CDTSevere Thunderstorm WarningLSXSaint Louis, City of Saint Louis40 min
Aug 3, 11:12 PM CDTFlash Flood WarningLSXJefferson, Saint Louis4 hr
Aug 3, 11:15 PM CDTAreal Flood AdvisoryLSXFranklin, Saint Charles, Warren3 hr
Aug 3, 11:27 PM CDTAreal Flood AdvisoryLSXMoniteau3 hr
Aug 4, 12:21 AM CDTFlash Flood WarningLSXFranklin4 hr
Aug 4, 12:53 AM CDTFlash Flood WarningLSXJefferson, Sainte Genevieve, Saint Louis4 hr
Aug 4, 2:10 AM CDTFlash Flood WarningLSXCrawford, Washington4 hr
Aug 4, 3:02 AM CDTAreal Flood WarningLSXJefferson6 hr
Aug 4, 3:23 AM CDTFlash Flood WarningLSXIron, Madison, Sainte Genevieve, Saint Francois4 hr
Aug 4, 7:23 AM CDTAreal Flood WarningLSXMadison3 hr
Aug 4, 7:33 AM CDTRiver Flood WarningLSXSaint Charles4 hr
Aug 4, 7:40 AM CDTFlash Flood WarningLSXSaint Louis4 hr
Aug 4, 10:59 AM CDTAreal Flood WarningLSXSaint Louis3 hr
Aug 4, 4:52 PM CDTAreal Flood AdvisoryLSXSainte Genevieve, Saint Francois3 hr

Nearby

Flash Flood Warnings in Missouri, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.